# SDR ZZDA2008027

- Difficulty date: April 23, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 97667
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ROWS 1, 2 AND 3 EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT P-118 PER AMM CH 33-51, OP'S CHECKED GOOD.
